# SDR UPS06446556

- Difficulty date: March 10, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69B622651
- Condition: Corroded
- Location: Bs 1800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FTG ATT FLOOR SUPPORT PLATE AT BS 1800 LBL 55 FOUND CORROSION.  CORROSION BLEND OUT 0.023" BY 1" BY 2" EXCEED SRM LIMIT.  FLOOR FTG REPLACED AS PER MM 20-51-01.
